Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Johnjoz

vitamine E on accutane

anyways im on my last month of accutane and im getting some scarring if i start taking vitamin e now will it help?

someone plz help

Share this post


Link to post
Share on other sites

I always felt that Vitamin E and Zinc made my acne worse. I've been taking Ester-C, which helps with collagen production and Evening Primrose Oil to decrease the amount of sebum that my body is producing.

I've been researching supplements to take to prevent scarring and found something called Swedish Bitters that is supposed to help.

You might want to check with the scarring/hyperpigmentation people.

Share this post


Link to post
Share on other sites
I always felt that Vitamin E and Zinc made my acne worse.  I've been taking Ester-C, which helps with collagen production and Evening Primrose Oil to decrease the amount of sebum that my body is producing. 

I've been researching supplements to take to prevent scarring and found something called Swedish Bitters that is supposed to help. 

You might want to check with the scarring/hyperpigmentation people.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×